| Catalog Number |
72204354 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: internal complaint reference: (b)(4).
Event or Problem Description
It was reported that during an arthroscopy, the lens integrated system was not working.The procedure was completed with a smith and nephew back up device.There was a delay greater than 30 minutes and no further complications were reported.
Additional Manufacturer Narrative
H3, h6: a device deficiency was not identified, and the root cause of the reported event could not be determined due to the limited clinical information provided.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specifications upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.Based on the limited information provided we are unable to conclude on factors known to contribute to the alleged report.No containment or corrective actions are recommended at this time.